# SDR SWAA2014120434660

- Difficulty date: October 23, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 68,445 hours, 56,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, LT SIDE.  REPAIRED CHORD IAW EA.
